# SDR DALA1144703751

- Difficulty date: July 27, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 29669
- Aircraft time: 33,057 hours, 12,700 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W EA 12-487906-12 REV ORIG ME03 AND ME06 CORROSION FOUND ON O/B LUGS OF FWD TRUNNION ATTACH POINTS O/B LUGS.  REPAIRED ON EA 12-487906-12 PER 737-800 SRM 57-20-90 REPAIR 03.
